# SDR SWAA2014120134536

- Difficulty date: October 13, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,994 hours, 64,252 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 6545802510
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SERVICE DOOR LOWER LOBE FUSELAGE CRACKED.  REPAIRED DOUBLER IAW EA & EO.
